Advertisement

Mathematische Annalen

, Volume 314, Issue 3, pp 449–467 | Cite as

Noncommutative algebraic models for fiber squares

  • Nicolas Dupont
  • Kathryn Hess
Mathematics Subject Classification (1991):18G55, 55P99, 55R05, 55R20, 55T20, 55U35, 57T30, 57T35 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 1999

Authors and Affiliations

  • Nicolas Dupont
    • 1
  • Kathryn Hess
    • 2
  1. 1.UFR de Mathématiques, Université de Lille I, F-59655 Villeneuve d'Ascq, France (e-mail: Nicolas.Dupont@univ-lille1.fr) FR
  2. 2.Département de Mathématiques EPFL, CH-1015 Lausanne, Switzerland (e-mail: kathryn.hess@epfl.ch) CH

Personalised recommendations